# SDR CALA2016033195246

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 71,783 hours, 27,445 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2B EMER LIGHT ASSEMBLY BROKEN.  REPLACED EMER LIGHT ASSEMBLY IN SEAT SIDE PANEL IAW AMM 33-51-18.  EMER LIGHT TESTED OK IAW AMM 33-51-00-710-001.
